On the existence of maps having graphs connected and dense
Fundamenta Mathematicae (1972)
- Volume: 76, Issue: 3, page 207-211
- ISSN: 0016-2736
Access Full Article
topHow to cite
topKulpa, W.. "On the existence of maps having graphs connected and dense." Fundamenta Mathematicae 76.3 (1972): 207-211. <http://eudml.org/doc/214463>.
@article{Kulpa1972,
author = {Kulpa, W.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {207-211},
title = {On the existence of maps having graphs connected and dense},
url = {http://eudml.org/doc/214463},
volume = {76},
year = {1972},
}
TY - JOUR
AU - Kulpa, W.
TI - On the existence of maps having graphs connected and dense
JO - Fundamenta Mathematicae
PY - 1972
VL - 76
IS - 3
SP - 207
EP - 211
LA - eng
UR - http://eudml.org/doc/214463
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.